# SDR GTIA2017032801843

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 9,920 hours, 4,505 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Fastener
- Condition: Missing
- Location: O2 Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO O2 MASK MISSING FASTENER OVER NOSE PIECE. REMOVED AND REPLACED FO'S O2 MASK IAW AMM 35-12-41. OPS CHECK GOOD. A/C OK FOR SVC.
